Publication
Title
Heritability of tibia fluctuating asymmetry and developmental instability in the winter moth (Operophtera brumata L.) (Lepidoptera, Geometridae)
Author
Language
English
Source (journal)
Heredity. - Edinburgh
Publication
Edinburgh : 1999
ISSN
0018-067X
Volume/pages
82(1999), p. 535-542
ISI
000081096100009
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.07.2017
To cite this reference